# SDR SWAA2022031438156

- Difficulty date: July 24, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA PANEL NUMBER 241ABF HAS A DELAMINATED CORNER. DOT 82-057. / CLEANED AREA AND REPAIRED FLOOR PANEL # 241ABF AT CORNER IN REF B737 SRM 53-00-50-2R-8; MAT USED EPO CAST 50A / 546 PO # 1602224 AND PO # 1614988.
